MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY LACTATE DEHYDROGENASE; LACTATE DEHYDROGENASE,

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY LACTATE DEHYDROGENASE; LACTATE DEHYDROGENASE,
Catalog Number 02P56-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for patient identifier = (b)(6).
 
Event or Problem Description
The customer reported false elevated architect ldh results for a patient.Sample id (b)(6) generated an initial result of 997.5 u/l and retest results of 168.5 u/l and 161 u/l.The same sample was ran on two other analyzers and generated results of 167 and 163 u/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Review of the complaint activity for the lactate dehydrogenase assay did not identify any adverse or non-statistical trends.A search from similar complaints associated with lot 73199un18 only identified one other complaint.The customers instrument logs were reviewed.This review found level 2 and 3 quality controls were ran and within the expected ranges.Manufacturing documentation for the assay did not identify any issues.Additionally, labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the lactate dehydrogenase assay was identified.

Brand Name
CLINICAL CHEMISTRY LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE,
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8290951
Report Number1628664-2019-00074
Device Sequence Number13988514
Product Code CFJ
UDI-Device Identifier00380740004033
UDI-Public00380740004033
Combination Product (Y/N)N
Initial Reporter CountryNO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2019
Device Catalogue Number02P56-21
Device Lot Number73199UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/11/2019
Supplement Date Received by Manufacturer03/20/2019
Initial Report FDA Received Date01/30/2019
Supplement Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 ANALYZER, LN 03L77-01; ARCHITECT C16000 SYSTEM, LN 03L77-01; SERIAL (B)(6) ; SERIAL (B)(6)
Patient Age49 YR